Find numerous Gynaecologists in India from the comfort of your home on Lybrate.com. You will find Gynaecologists with more than 38 years of experience on Lybrate.com. Find the best Gynaecologists online in Pune. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. Zohra SiamwalaYour feedback matters!
Hi I gave a birth two months back nw my stomach is looking as 5months pregnancy please tel me what are the remedies I should take to fit my stomach I got cesarean.
I am 21 years old I am having second abortion in span of 5 months by using MTP kit Does it affect my future pregnancy or my severe weight gain. As in my first abortion I gained weight which is very to reduce and can not possibly get rid of it.
Hi. I am 23 years old unmarried female, for past 2 years sometime I have late period but not often like its regular for 3 to 4 months then for next month its not regular. Pls suggest me wat I do. Will I have problem in conceiving after marriage because of this.
The old age is best defined as the age of retirement that is 60 years and above. Improvements in the health care technology has increased the life expectany. The process of ageing brings about physiological, psychological and immunological changes which influences the nutritional status. The changes associated with ageing are partly influenced by genetics, race and gender.
All the functions of the body start to decline in its work. The reserved nutrients are used up especially the minerals. Calcium is the main mineral that starts depleting as early as the people enters into the age of 40+. This is why the people of old age faces lot of bone related disorders and tooth problems. As a result, arthritis becomes one of the major health issue faced by the geriatrics. This discourages the activeness of people.
To compensate the bone loss and the demoralisation, one should include a high amount of calcium rich diet. The calcium rich foods include milk, millets, yogurt, broccoli, egg, peanut etc. Avoid tea or coffee and so the absorption of calcium is encouraged. Sugars n junk foods should be avoided.
When you enter the later middle age, certain clinical tests should be done to ensure good health. As a dietitian, I personally feel to take up a master health check up atleast once in a year. But if you are highly concerned about your health, its essential to take up certain basic tests which include
Blood sugar both fasting and postprandial
Blood lipid profile
Eeg &amp; ecg
A simple lifestyle modification that includes diet, exercise, habits etc, one can lead a healthier and happier life.
I had sex on 30 April and take ipill in 4 hours its 10th day after my periods now it's 24 July still periods not come I have done UPT its negative. Is there still any chance of pregnancy please help?
I suffered from lose motion 9-10 days ago and I took O2 medicine 6 nos. For 3 days. After that I became normal. Again today early morning suddenly I started suffering from irregular deification urge. I took a tablet for gas problem. 6-7 times already gone so far. But stool is normal in texture & colour. What should I do if it continues further?
I want to reduce my weight. I have taken treatment for pcod and taking tablet for thyriod. Also I have irregular period.
Sir there is infection in my wife's uterus kindly advise medicine during her periods she has to suffers a lot of pain and when we make relation she feels jealous.
Drug eruptions are mild to severe skin conditions, where the skin shows some form of drug induced adverse reaction, which may be visible or not visible, but causes discomfort, pain, visible lesions and hives or rashes, etc. on the patient's body or some areas of the skin. This is caused when a drug given, for some reason, causes side effect or extra reaction. Often drug reactions are not serious or fatal except in some cases and can be controlled once the causative drug is withdrawn from administration.
Types of drug eruptions:
The common drug eruption types are as follows:
Type 1- Urticaria, anaphylaxis, or angio-oedema, which happens due to mediation of IgE and protein such as insulin.
Type 2- Purpura and haemolysis induced by a cytotoxic reaction for the administration of sulfonamides, penicillin, rifampin and cephalosporins.
Type 3- Due to the action of sulfonamides, salicylates, and chlorpromazine a complicated reaction develops resulting in serum sickness, vasculitis and urticaria.
Type 4- These reactions, which are caused by the hypersensitivity of cells and come in a delay cause photoallergic reactions, contact dermatitis, or exanthematous reactions. They are most common types of reactions and occur when the drug is applied topically.
All of these types show how drugs can cause several different types of reactions. Though eruptions are visible on skin, some discomforts are not visible, and then it takes time for diagnosis. However, diagnosis of the reason behind drug eruptions has to be done as soon as possible to avoid further serious types of reactions like anaphylaxis and angioedema.
Managing drug eruptions
Management of drug eruptions has to be tactful. Often drugs are taken by patients who have a lot of problems, or sickness, and are not fully fit. Moreover, they take not just one drug, but a bunch of drugs for several problems in the body. Therefore, to understand which drug caused the problem and discontinue that one is often a challenge. However, it has been seen that discontinuing the affecting drug really helps to get the eruptions eliminated after some time. However, to stop a drug when it is most needed for a certain problem or cure and that too by diagnosing the exact drug takes some time and needs experimentation from the medical caregiver or doctor.
While the drug is still continued, treatment with antihistamines, epinephrine and corticosteroids is done to relieve the patient from the pain and discomfort. If antibiotics are given to the patient, they are stopped to see how the body reacts. To avoid an eruption sometimes premedication can be done to soothe the eruptions in case of patients with a drug eruption history.